# SDR CA061102006

- Difficulty date: October 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Condition: Failed
- Location: Sequence Valve
- Part time: 13,093 hours
- Component: Sequence Valve, Tactair
- Component part number: 54C546349
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH WHEN CREW SELECTED GEAR DOWN, NR 2 HYD ENG PUMP CAUTION LIGHT ILLUMINATED DURING EXTENSION CYCLE. NOSE GEAR DOORS AND RT MAIN GEAR DOORS REMAINED OPEN, LT MAIN GEAR DOOR CLOSED. QRH ITEMS FOR NR 2 HYDRAULIC SYSTEM AND GEAR DOORS OPEN WERE COMPLETED. INVESTIGATION BY ENGINEERING DETERMINED THAT THE LEAK WAS ORIGINATING FROM THE RT MLG DOOR SOLENOID SEQUENCE VALVE.  (3) OF THE FOUR BOLTS SECURING THE SOLENOID TO THE VALVE BODY HAD SHEARED RESULTING IN THE PARTIAL SEPARATION OF THE SOLENOID FROM VALVE BODY. THIS CAUSED A LOSS OF NR 2 HYDRAULIC SYSTEM QUANTITY AND PRESSURE. NO SECONDARY DAMAGE WAS CAUSED AS A RESULT OF THE FAILURE. THE SOLENOID SEQUENCE VALVE ASSEMBLY WAS REPLACED IAW THE AIRC
